# SDR DXTA2025021802406

- Difficulty date: February 17, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N374QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500289
- Aircraft time: 7,694 hours, 6,062 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Alignment
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: DOOR MISALIGNED AND WILL NOT CLOSE. TOP RIGHT PIN IS NOT SEATING FOUND MED TOP TRIM PEICE GETING HUNG UP ON THE DOOR CAUSING IT TO NOT CLOSE ALL THE WAY PRIOR TO CLOSING THE HANDLE. ADJUSTED TRIM PEICE AS NEEDED SO THE DOOR OPENS AND CLOSES SMOOTHLY. OPENED AND CLOSED THE DOOR SEVERAL TIMES WITHOUT FAULTS NOTED. OPS CHECK GOOD. WORK PERFORMED IAW EMBRAER PHENOM 300 AMM CH, 25-23-04 AND SDS CH. 52-10-00.
